# SDR REXA2013060101067

- Difficulty date: June 1, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 20,029 hours, 17,558 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE REACHED 902C ON TAKEOFF ROLL.  ITT GAUGE FLASHED RED BUT NO AUDIBLES. ABORTED AT 85 KNOTS.  PERFORMED VISUAL INSP LT ENGINE/ECS DUCTING.  NO FAULTS NOTED.  PERFORMED POWER ASSURANCE GROUND RUN/ENGINE ACCELERATION CHECK.  ALL CHECKED GOOD IAW AMM 71-00-00.
